@incollection{AST_2008__319__259_0, author = {Kedlaya, Kiran S.}, title = {Slope filtrations for relative {Frobenius}}, booktitle = {Repr\'esentations $p$-adiques de groupes $p$-adiques I : repr\'esentations galoisiennes et $(\varphi, \Gamma)$-modules}, editor = {Berger Laurent and Breuil Christophe and Colmez Pierre}, series = {Ast\'erisque}, pages = {259--301}, publisher = {Soci\'et\'e math\'ematique de France}, number = {319}, year = {2008}, mrnumber = {2493220}, zbl = {1168.11053}, language = {en}, url = {https://www.numdam.org/item/AST_2008__319__259_0/} }
TY - CHAP AU - Kedlaya, Kiran S. TI - Slope filtrations for relative Frobenius BT - Représentations $p$-adiques de groupes $p$-adiques I : représentations galoisiennes et $(\varphi, \Gamma)$-modules AU - Collectif ED - Berger Laurent ED - Breuil Christophe ED - Colmez Pierre T3 - Astérisque PY - 2008 SP - 259 EP - 301 IS - 319 PB - Société mathématique de France UR - https://www.numdam.org/item/AST_2008__319__259_0/ LA - en ID - AST_2008__319__259_0 ER -
%0 Book Section %A Kedlaya, Kiran S. %T Slope filtrations for relative Frobenius %B Représentations $p$-adiques de groupes $p$-adiques I : représentations galoisiennes et $(\varphi, \Gamma)$-modules %A Collectif %E Berger Laurent %E Breuil Christophe %E Colmez Pierre %S Astérisque %D 2008 %P 259-301 %N 319 %I Société mathématique de France %U https://www.numdam.org/item/AST_2008__319__259_0/ %G en %F AST_2008__319__259_0
Kedlaya, Kiran S. Slope filtrations for relative Frobenius, dans Représentations $p$-adiques de groupes $p$-adiques I : représentations galoisiennes et $(\varphi, \Gamma)$-modules, Astérisque, no. 319 (2008), pp. 259-301. https://www.numdam.org/item/AST_2008__319__259_0/
[1] Revêtements étales et groupe fondamental (SGA 1) - Documents Mathématiques, vol. 3, Société Mathématique de France, 2003.
[2] Différentielles non commutatives et théorie de Galois différentielle ou aux différences", Ann. Sci. École Norm. Sup. (4) 34 (5) (2001), p. 685-739. | DOI | EuDML | Numdam | MR | Zbl
- "
[3]
[4] Représentations
[5] Équations différentielles
[6] Familles de représentations de de Rham et monodromie
[7] Spectral theory and analytic geometry over non-Archimedean fields, Mathematical Surveys and Monographs, vol. 33, American Mathematical Society, 1990. | MR | Zbl
-[8] Homological algebra, Princeton University Press, 1956. | MR | Zbl
& -
[9] Représentations
[10] The eigencurve", in Galois representations in arithmetic algebraic geometry (Durham, 1996), London Math. Soc. Lecture Note Ser., vol. 254, Cambridge Univ. Press, 1998, p. 1-113. | MR | Zbl
& - "
[11] Les conjectures de monodromie
[12] La série principale unitaire de
[13] Representations triangulines de dimension
[14] Finiteness theorems for the cohomology of an overconvergent isocrystal on a curve", Ann. Sci. École Norm. Sup. (4) 31 (1998), p. 717-763. | DOI | EuDML | Numdam | MR | Zbl
- "[15] La conjecture de Weil. II", Publ. Math. I.H.É.S. 52 (1980), p. 137-252. | DOI | EuDML | Numdam | MR | Zbl
- "[16] On a conjecture of Rapoport and Zink", preprint arXiv:math.NT/0605254, 2006. | MR | Zbl
- "[17] Period spaces for Hodge structures in equal characteristic", preprint arXiv:math.NT/0511686, 2006.
, "[18] Vector bundles with a Frobenius structure on the punctured unit disc", Compos. Math. 140 (2004), p. 689-716. | DOI | MR | Zbl
& - "[19] Homomorphisms of Barsotti-Tate groups and crystals in positive characteristic", Invent. Math. 134 (1998), p. 301-333. | DOI | MR | Zbl
- "
[20] Full faithfulness for overconvergent
[21] A
[22] Slope filtrations revisited", Doc. Math. 10 (2005), p. 447-525. | EuDML | MR | Zbl
,"[23] Finiteness of rigid cohomology with coefficients", Duke Math. J. 134 (2006), p. 15-97. | DOI | MR | Zbl
,"
[24] Fourier transforms and
[25] Serre's modularity conjecture I", preprint http://www.math.utah.edu/~shekhar, 2006. | MR | Zbl
& - "[26] Serre's modularity conjecture II", preprint http://www.math.utah.edu/~shekhar, 2006. | Zbl
& , "
[27] Crystalline representations and
[28] The Fontaine-Mazur conjecture for
[29] Les zéros des fonctions analytiques d'une variable sur un corps value complet", Publ. Math. I.H.É.S. 14 (1962), p. 47-75. | DOI | EuDML | Numdam | MR
- "[30] Jordan decomposition for a class of singular differential operators", Ark. Mat. 13 (1975), p. 1-27. | DOI | MR | Zbl
- "[31] Connexions méromorphes. II. Le réseau canonique", Invent. Math. 124 (1996), p. 367-387. | DOI | MR | Zbl
- "[32] Theory of commutative formal groups over fields of finite characteristic", Uspehi Mat. Nauk 18 (1963), p. 3-90. | MR | Zbl
- "[33] Semistable sheaves on projective varieties and their restriction to curves", Math. Ann. 258 (1981/82), p. 213-224. | DOI | EuDML | MR | Zbl
& - "[34] Stable bundles and unitary bundles on a compact Riemann surface", Proc. Nat. Acad. Sci. U.S.A. 52 (1964), p. 207-211. | DOI | MR | Zbl
& - "[35] Stable and unitary vector bundles on a compact Riemann surface", Ann. of Math. (2) 82 (1965), p. 540-567. | DOI | MR | Zbl
& , "[36] Theory of non-commutative polynomials", Ann. of Math. (2) 34 (1933), p. 480-508. | DOI | JFM | MR | Zbl
- "[37] The algebraic structure of group rings, Robert E. Krieger Publishing Co. Inc., 1985, Reprint of the 1977 original. | MR
-[38] The formal classification of linear difference operators", Nederl. Akad. Wetensch. Indag. Math. 45 (1983), p. 249-261. | DOI | MR | Zbl
- "[39] Galois theory of difference equations, Lecture Notes in Mathematics, vol. 1666, Springer, 1997, errata at http://www4.ncsu.edu/~singer/papers/errata.ps. | MR | Zbl
& -
[40] Period spaces for
[41] The overconvergence of morphisms of etale
[42] Finite local monodromy of overconvergent unit-root